EconPapers    
Economics at your fingertips  
 

Parametric estimation for partially hidden diffusion processes sampled at discrete times

Stefano Iacus (), Masayuki Uchida and Nakahiro Yoshida

Stochastic Processes and their Applications, 2009, vol. 119, issue 5, 1580-1600

Abstract: For a one-dimensional diffusion process , we suppose that X(t) is hidden if it is below some fixed and known threshold [tau], but otherwise it is visible. This means a partially hidden diffusion process. The problem treated in this paper is the estimation of a finite-dimensional parameter in both drift and diffusion coefficients under a partially hidden diffusion process obtained by a discrete sampling scheme. It is assumed that the sampling occurs at regularly spaced time intervals of length hn such that nhn=T. The asymptotic is when hn-->0, T-->[infinity] and as n-->[infinity]. Consistency and asymptotic normality for estimators of parameters in both drift and diffusion coefficients are proved.

Keywords: Discrete; observations; Partially; observed; systems; Diffusion; processes (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(08)00126-9
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Parametric estimation for partially hidden diffusion processes sampled at discrete times (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:119:y:2009:i:5:p:1580-1600

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-10-03
Handle: RePEc:eee:spapps:v:119:y:2009:i:5:p:1580-1600